# SDR SWAA2022012709729

- Difficulty date: August 7, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER SILL WEB HAS AREAS OF CORROSION FROM BS 440 TO BS 492 RBL 29'. MARKED. / BLENDED AND REMOVED CORROSION I/A/W B737 SRM 51-10-02-0G-0; ORIGINAL MATERIAL .045; LOSS .010; REAMIANING .035 FOUND TO BE OUT OF LIMITS I/A/W B737 SRM 53-30-15-1A-1. REMOVED FWD CARGO DOOR LOWER SILL WEB; VERIFIED NEW WEB; LOCATED AND DRILLED UP; COUNTERSUNK; INSTALL NUTPLATES IN NEW WEB I/A/W B737 DRAWING 143A8122; B737 SRM 51-40-02-0G-0; SRM 51-40-0G-0. INSTALLED NEW WEB I/A/W BOEING DRAWING 143A8330 REV B
